# SDR WRLA20100810436

- Difficulty date: August 10, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N380WA
- Make and model: Doug MD-11F
- Aircraft serial: 48407
- Aircraft time: 71,091 hours, 12,560 cycles
- Engine: Pwa PW4460
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib
- Part number: ARB291711
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE SUPPORT RIB OF LT WING REFUELING ACCESS DOOR AT STA XOS643.
